RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 172, Number 1, Pages 3–8 (Mi tmf6946)  

This article is cited in 1 scientific paper (total in 1 paper)

Cohomologies of spaces of Schwartz distributions

V. V. Zharinov

Steklov Mathematical Institute, RAS, Moscow, Russia

Abstract: We calculate cohomologies of linear spaces of distributions regarded as linear functionals over the corresponding test-function algebras.

Keywords: Schwartz distribution, cohomology, spherical representation

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00178
Ministry of Education and Science of the Russian Federation НШ-7675.2010.1


DOI: https://doi.org/10.4213/tmf6946

Full text: PDF file (378 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 172:1, 879–884

Bibliographic databases:

Document Type: Article
Received: 10.11.2011

Citation: V. V. Zharinov, “Cohomologies of spaces of Schwartz distributions”, TMF, 172:1 (2012), 3–8; Theoret. and Math. Phys., 172:1 (2012), 879–884

Citation in format AMSBIB
\Bibitem{Zha12}
\by V.~V.~Zharinov
\paper Cohomologies of spaces of Schwartz distributions
\jour TMF
\yr 2012
\vol 172
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/tmf6946}
\crossref{https://doi.org/10.4213/tmf6946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3170050}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...172..879Z}
\elib{http://elibrary.ru/item.asp?id=20732489}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 172
\issue 1
\pages 879--884
\crossref{https://doi.org/10.1007/s11232-012-0083-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307309800001}
\elib{http://elibrary.ru/item.asp?id=20473033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865613015}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6946
  • https://doi.org/10.4213/tmf6946
  • http://mi.mathnet.ru/eng/tmf/v172/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “The formal de Rham complex”, Theoret. and Math. Phys., 174:2 (2013), 220–235  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:403
    Full text:62
    References:37
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019